MathSciNet Relay Station
MathSciNet bibliographic data
MR803258 62J02 (62H20)
Breiman, Leo; Friedman, Jerome H. Estimating optimal transformations for multiple regression and correlation. With discussion and with a reply by the authors. J. Amer. Statist. Assoc. 80 (1985), no. 391, 580–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement